# SDR CALA2013112193164

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 65,130 hours, 7,533 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CM CHECK FOUND SEAT 39C EMERGENCY EXIT LIGHT OUT.  RELAMPED & OPERATIONS CHECKED OKAY.
